Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seizures cause intense fear?

Posted by undopaminergic on October 24, 2022, at 11:09:09

In reply to Re: Seizures cause intense fear? undopaminergic, posted by jay2112 on October 23, 2022, at 18:18:36

>
> >
> > Yes, that's EEG. Do you find that anticonvulsants (like carbamazepine) have any effect on these symptoms?
> >
> > -undopaminergic
> >
>
> Yes, I respond fairly good to carbamazepine.

Yes, but what about the specific symptoms under discussion? The possible seizures that manifest as fear?

> I also take clonazepam, which even though a benzo, is considered an anticonvulsant.
>

Yes, benzos and barbiturates are used as anticonvulsants.

> The only other things that might lower the seizure threshold that I take are 75mg of Effexor, 15mg of Remeron, 50mg of Nozinan (old antipsychotic that is very good for my nausea and stomach pain.) I also take 1mg of risperidone prn.
>

Anticonvulsants are supposed to *raise* the seizure threshold. I don't know how it is affected by the other drugs you mention.

Nozinan sounds more like a nasal decongestant than an antipsychotic ;) It was offered to me in the past as a PRN hypnotic. Now I have Seroquel for the same purpose, but that's really pointless (to add another antihistamine) as I'm given clozapine and trimipramine.

-undopaminergic


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:undopaminergic thread:1120874
URL: http://www.dr-bob.org/babble/20220917/msgs/1120886.html